| Model Number |
MMT-723RNAH |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the reservoir had damaged.Customer's blood glucose value was 123 mg/dl.The customer stated that the damaged to the reservoir top was broken.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will return for analysis.
Additional Manufacturer Narrative
Insulin pump received with broken battery tube threads.(b)(4).